RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 67–74 (Mi mz3073)  

Automatic continuity of operators in vector lattices

A. V. Koldunov

A. I. Hertsen Leningrad Pedagogical Institute

Full text: PDF file (823 kB)

English version:
Mathematical Notes, 1991, 50:4, 1031–1035

Bibliographic databases:

UDC: 513.88
Received: 09.01.1990

Citation: A. V. Koldunov, “Automatic continuity of operators in vector lattices”, Mat. Zametki, 50:4 (1991), 67–74; Math. Notes, 50:4 (1991), 1031–1035

Citation in format AMSBIB
\Bibitem{Kol91}
\by A.~V.~Koldunov
\paper Automatic continuity of operators in vector lattices
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 67--74
\mathnet{http://mi.mathnet.ru/mz3073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162913}
\zmath{https://zbmath.org/?q=an:0781.47040|0755.47040}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 1031--1035
\crossref{https://doi.org/10.1007/BF01137733}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500031}


Linking options:
  • http://mi.mathnet.ru/eng/mz3073
  • http://mi.mathnet.ru/eng/mz/v50/i4/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:117
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020